# SDR CALA2014040100416

- Difficulty date: March 30, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737824
- Aircraft serial: 28953
- Aircraft time: 46,955 hours, 16,687 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: 212A5901Y63
- Condition: Out Of Position
- Location: Bleed Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED DUCT BRACKET ON LT RAM AIR BAY WEB MISLOCATED.  REPAIRED IAW ECRA 5710-02361 REV FOR EA 4700-01019 REV B STEP 41.
